Tekashi 6ix9ine hospitalised after 'overdosing on weight loss medication'
2 October 2020, 12:08
The 'GUMMO' rapper reportedly overdosed on a mixture of caffeine and Hydroxycut.
Tekashi 6ix9ine was reportedly admitted to hospital after suffering overdosing on caffeine and weight-loss supplement Hydroxycut.
Numerous reports began swirling across social media this week that the 'GOOBA' rapper, 24, had overdosed, leaving fans concerned for his well-being.
6ix9ine allegedly took more than the recommended dose of Hydroxycut which caused his heart rate to elevate. The rapper was also 'drinking a McDonald’s coffee' at the time, which resulted in an overdose reaction.
However, the rapper is reportedly now back home and doing just fine. DJ Akademiks took to Instagram to say that he had spoken to 6ix9ine, real name Daniel Hernandez, and confirmed he was okay.
"This is true.. lol he finally realizes he needs a trainer not no CVS products. Talked to him today tho. He was on the track running n in good spirits. He’ll be back soon," he wrote.
Since the release of his latest album TattleTales, which debuted at number four on the US Billboard 200, 6ix9ine has been laying pretty low on social media.
Last month, he opened up about his mental health during his time in jail, admitting that at one point, he felt suicidal.
Speaking to Fox 5 New York, 6ix9ine admitted that his incarceration took a toll on his mental health and resulted in him contemplating suicide, especially with the pressure he faced from the rest of the world.
"I think people would have attempted suicide. At a point in jail I thought about it," 6ix9ine said. "It’s so much stress, so much pressure because you’re seeing yourself on the news every day, this that and a third, when is this going to come to an end?"